PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 84/85 | 1 | 245-254
Tytuł artykułu

A note on the entropy of a doubly stochastic operator

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We investigate the properties of the entropy and conditional entropy of measurable partitions of unity in the space of essentially bounded functions defined on a Lebesgue probability space.
Słowa kluczowe
Rocznik
Tom
Numer
1
Strony
245-254
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-07-16
poprawiono
1999-11-04
Twórcy
  • Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
  • Département de Mathématiques, Université de Rouen, Site Colbert, 76130 Mont-Saint-Aignan, France
Bibliografia
  • [1] E. Ghys, R. Langevin et P. Walczak, Entropie mesurée et partitions de l'unité, C. R. Acad. Sci. Paris Sér. I 303 (1986), 251-254.
  • [2] A. Iwanik, Pointwise induced semigroups of σ-endomorphisms, Colloq. Math. 38 (1977), 27-35.
  • [3] P. A. Meyer, Probabilités et Potentiel, Hermann, Paris, 1966.
  • [4] V. A. Rokhlin, Lectures on the entropy theory of transformations with invariant measure, Uspekhi Mat. Nauk 22 (1967), no. 3, 3-56 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv84i1p245bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.